# SDR YENA2019083050482

- Difficulty date: August 25, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N975JT
- Make and model: Airbus A321-231
- Aircraft serial: 7520
- Aircraft time: 10,889 hours, 3,607 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 10,889 hours, 3,607 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1468,  DURING OPS CHECK IAW TC A320-25-62-47-400-001-A,  FOUND BATTERIES FOR POWER SUPPLIES 10WL, 15WL AND ESCAPE SLIDE AFT LT AT FAULTED.   R & R THE BATTERIES AND AFT LEFT ESCAPE SLIDE. ALL FAULTS CLEARED. ALL IAW AMM 25-62-44 & 33-51-38.
